# SDR EIAA2010050

- Difficulty date: August 22, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835AB
- Part serial: 102298
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH EMERGENCY LIGHTS IN ON POSITION CREW SERVICE DOOR EMERGENCY LIGHTS DID COME ON, LEFT FWD DOOR OVERHEAD EMERGENCY LIGHTS CAME ON THEN WENT OUT.  BOTH ITEMS DEFERRED TO DMI 91 AND 92 PER MEL 33-13 OPT 2.  REMOVED AND REPLACED EMGER LIGHT BATTERY PACK REF. 33-51-04 SYSTEM OP CHECK IS GOOD. DMI CLEARED PLACARD REMOVED
